# SDR ASAA2025091861728

- Difficulty date: September 18, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 66,572 hours, 19,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501187
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT, LT SIDEPLATE CHANNEL HAS MULTIPLE AREAS OF CORROSION (LBL22, STA 500D - 500I). GROUNDED - YES. REMOVED & REPLACED FWD CARGO LH SIDEPLATE CHANNEL FROM STA 500B+10 500I IAW B737NG SRM 51-40-02 + BAC DWG 143A600 REV- ORIGINAL THICKNESS 0.040 MAT REMOVED 0.014 MAT REMAINING 0.026.
